# SDR DL764081355

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 26,228 hours, 6,591 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ac Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RIGHT ENGINE AIRCRAFT WOULD NOT ACCEPT POWER FROM RIGHT AC GEN.  ATTEMPTED RESET OF R GEN CONT AND RIGHT BUSS TIE.  NO BPCU FAULTS, REMOVED AND REFITTED BPCU, NOW RT BUSS OK.  ENGINE RUN CARRIED OUT ALL OK.
